Open Access
Translator Disclaimer
2008 Invariant polynomials and minimal zero sequences
Bryson Finklea, Terri Moore, Vadim Ponomarenko, Zachary Turner
Involve 1(2): 159-165 (2008). DOI: 10.2140/involve.2008.1.159

Abstract

A connection is developed between polynomials invariant under abelian permutation of their variables and minimal zero sequences in a finite abelian group. This connection is exploited to count the number of minimal invariant polynomials for various abelian groups.

Citation

Download Citation

Bryson Finklea. Terri Moore. Vadim Ponomarenko. Zachary Turner. "Invariant polynomials and minimal zero sequences." Involve 1 (2) 159 - 165, 2008. https://doi.org/10.2140/involve.2008.1.159

Information

Received: 28 October 2007; Accepted: 1 November 2007; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1143.13302
MathSciNet: MR2429656
Digital Object Identifier: 10.2140/involve.2008.1.159

Subjects:
Primary: 13A50 , 20K01
Secondary: 20M14

Keywords: block monoid , finite abelian group , invariant polynomials , minimal zero sequences , zero-sum

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.1 • No. 2 • 2008
MSP
Back to Top